MathSciNet Relay Station
MathSciNet bibliographic data
MR1373176 14C40 (14C15)
Kurano, Kazuhiko A remark on the Riemann-Roch formula on affine schemes associated with Noetherian local rings. Tohoku Math. J. (2) 48 (1996), no. 1, 121–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement